Alert archive / California / Areal Flood Warnings in 2021
Areal Flood Warning 4, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this areal flood warning at Oct 24, 2021, 12:14 PM PDT for Napa County, Sonoma County, California. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2021, 12:14 PM PDT (19:14 UTC)
- Expired
- Oct 25, 2021, 2:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Napa County, CA, Sonoma County, CA
The radar
The Sacramento radar (KDAX), 73 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 7.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 503 m²/s²
- 0-3 km storm-relative helicity
- 702 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
114 WGUS46 KMTR 241914 FLWMTR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service San Francisco CA 1214 PM PDT Sun Oct 24 2021 .Moderate to heavy rainfall will continue throughout the day causing steep rises in area streams. CAC055-097-242215- /O.NEW.KMTR.FA.W.0004.211024T1914Z-211024T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Napa CA-Sonoma CA- 1214 PM PDT Sun Oct 24 2021 The National Weather Service in San Francisco has issued a * Flood Warning for Urban area and small stream in... Southwestern Napa County in northern California... East Central Sonoma County in northern California... * Until 315 PM PDT. * At 1214 PM PDT, Doppler radar and automated rain gauges indicated heavy rain. Flooding is already occurring in the warned area. Between 4 and 6 inches of rain have fallen. * Some locations that will experience flooding include... Santa Rosa, Sonoma, Boyes Hot Springs, Eldridge, Fetters Hot Spring, Fetters Hot Springs-Agua Caliente, Glen Ellen and El Verano. Additional rainfall amounts of 1 to 3 inches are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3828 12249 3843 12261 3843 12255 3833 12235 $$ AS
6 follow-up statements
874 WGUS46 KMTR 242157 FLWMTR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service San Francisco CA 257 PM PDT Sun Oct 24 2021 .Moderate to heavy rainfall will continue into this evening causing steep rises in area streams. CAC055-097-250015- /O.EXT.KMTR.FA.W.0004.000000T0000Z-211025T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Napa CA-Sonoma CA- 257 PM PDT Sun Oct 24 2021 The National Weather Service in San Francisco has extended the * Flood Warning for Urban area and small stream in... Southwestern Napa County in northern California... East Central Sonoma County in northern California... * Until 515 PM PDT. * At 257 PM PDT, Doppler radar and automated rain gauges indicated heavy rain. Flooding is already occurring in the warned area. Between 4 and 7 inches of rain have fallen. * Some locations that will experience flooding include... Santa Rosa, Sonoma, Boyes Hot Springs, Eldridge, Fetters Hot Spring, Fetters Hot Springs-Agua Caliente, Glen Ellen and El Verano. Additional rainfall amounts of 1 to 3 inches are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3828 12249 3843 12261 3843 12255 3833 12235 $$ BB
121
WGUS46 KMTR 242359
FLWMTR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Francisco CA
459 PM PDT Sun Oct 24 2021
.Moderate to heavy rainfall will continue into this evening causing
steep rises in area streams.
CAC055-097-250215-
/O.EXT.KMTR.FA.W.0004.000000T0000Z-211025T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Napa CA-Sonoma CA-
459 PM PDT Sun Oct 24 2021
The National Weather Service in San Francisco has extended the
* Flood Warning for Urban area and small stream in...
Southwestern Napa County in northern California...
East Central Sonoma County in northern California...
* Until 715 PM PDT.
* At 459 PM PDT, Doppler radar and automated rain gauges indicated
heavy rain. Flooding is already occurring in the warned area.
Between 5 and 9 inches of rain have fallen.
* Some locations that will experience flooding include...
Santa Rosa, Sonoma, Boyes Hot Springs, Eldridge, Fetters Hot
Spring, Fetters Hot Springs-Agua Caliente, Glen Ellen and El
Verano.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3828 12249 3843 12261 3843 12255 3838 12245
3833 12235
$$
ED745
WGUS46 KMTR 250151
FLWMTR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Francisco CA
651 PM PDT Sun Oct 24 2021
.Moderate to heavy rainfall will continue into this evening causing
steep rises in area streams. This flooding is continuing into the
night which makes it harder to recognize the dangers. Turn around,
don't drown.
CAC055-097-250415-
/O.EXT.KMTR.FA.W.0004.000000T0000Z-211025T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Napa CA-Sonoma CA-
651 PM PDT Sun Oct 24 2021
The National Weather Service in San Francisco has extended the
* Flood Warning for Urban area and small stream in...
Southwestern Napa County in northern California...
East Central Sonoma County in northern California...
* Until 915 PM PDT.
* At 651 PM PDT, Doppler radar and automated rain gauges indicated
heavy rain. Flooding is already occurring in the warned area.
Between 5 and 9 inches of rain have fallen.
* Some locations that will experience flooding include...
Santa Rosa, Sonoma, Boyes Hot Springs, Eldridge, Fetters Hot
Spring, Fetters Hot Springs-Agua Caliente, Glen Ellen and El
Verano.
Additional rainfall amounts of 0.5 to 1.5 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3828 12249 3843 12261 3843 12255 3838 12245
3833 12235
$$
DK281
WGUS46 KMTR 250356
FLWMTR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Francisco CA
856 PM PDT Sun Oct 24 2021
.Moderate to heavy rainfall will continue into this evening causing
steep rises in area streams. This flooding is continuing into the
night which makes it harder to recognize the dangers. Turn around,
don't drown.
CAC055-097-250615-
/O.EXT.KMTR.FA.W.0004.000000T0000Z-211025T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Napa CA-Sonoma CA-
856 PM PDT Sun Oct 24 2021
The National Weather Service in San Francisco has extended the
* Flood Warning for Urban area and small stream in...
Southwestern Napa County in northern California...
East Central Sonoma County in northern California...
* Until 1115 PM PDT.
* At 856 PM PDT, Doppler radar and automated rain gauges indicated
heavy rain. Flooding is already occurring in the warned area.
Between 5 and 9 inches of rain have fallen.
* Some locations that will experience flooding include...
Santa Rosa, Sonoma, Boyes Hot Springs, Eldridge, Fetters Hot
Spring, Fetters Hot Springs-Agua Caliente, Glen Ellen and El
Verano.
Additional rainfall amounts of 0.2 to 0.5 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3828 12249 3843 12261 3843 12255 3838 12245
3833 12235
$$
DK581
WGUS46 KMTR 250609
FLWMTR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Francisco CA
1109 PM PDT Sun Oct 24 2021
.Rain will continue to diminish overnight but streams remain at or
near bankfull. This includes Sonoma Creek at Kenwood and Agua
Caliente.
CAC055-097-250900-
/O.EXT.KMTR.FA.W.0004.000000T0000Z-211025T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Napa CA-Sonoma CA-
1109 PM PDT Sun Oct 24 2021
The National Weather Service in San Francisco has extended the
* Flood Warning for Urban area and small stream in...
Southwestern Napa County in northern California...
East Central Sonoma County in northern California...
* Until 200 AM PDT.
* At 1109 PM PDT, Doppler radar and automated rain gauges indicated
moderate rain. Flooding is already occurring in the warned area.
Between 5 and 9 inches of rain have fallen.
* Some locations that will experience flooding include...
Santa Rosa, Sonoma, Boyes Hot Springs, Eldridge, Fetters Hot
Spring, Fetters Hot Springs-Agua Caliente, Glen Ellen and El
Verano.
Additional rainfall amounts of 0.2 to 0.5 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3828 12249 3843 12261 3843 12255 3838 12245
3833 12235
$$
RWW070
WGUS86 KMTR 250856
FLSMTR
Flood Statement
National Weather Service San Francisco CA
156 AM PDT Mon Oct 25 2021
CAC055-097-250906-
/O.EXP.KMTR.FA.W.0004.000000T0000Z-211025T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Napa CA-Sonoma CA-
156 AM PDT Mon Oct 25 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING WILL EXPIRE AT 2 AM
PDT EARLY THIS MORNING FOR SOUTHWESTERN NAPA AND EAST CENTRAL SONOMA
COUNTIES...
Flood waters are receding. The heavy rain has ended. Please continue
to heed remaining road closures.
LAT...LON 3828 12249 3843 12261 3843 12255 3838 12245
3833 12235
$$
RWWWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this areal flood warning went out at Oct 24, 10:45 AM PDT, 1 hour 29 minutes earlier.
Area forecast discussion, Oct 24, 10:45 AM PDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1045 AM PDT Sun Oct 24 2021
.SYNOPSIS...Moderate to heavy rain in the North Bay today will
shift into the Bay Area by this afternoon. The heavy rain band
will shift over the Santa Cruz Mountains by early evening and the
Central coast tonight. In addition to heavy rain, strong southerly
winds will continue for much of today into this evening. Rain
turns to showers overnight into early Monday. Large northwest swells
arrive Monday with dangerous waves. A chance of North Bay light
rain Tuesday otherwise warming and drying trend.
&&
.DISCUSSION...as of 09:26 AM PDT Sunday... The forecast remains on
track with the heaviest rainfall still within the North Bay. Winds
are remaining strong with the gusts ahead of the system currently
stretching into the South Bay Counties and the Santa Cruz Mtns.
Peak gusts have been around 70 mph on higher peaks with 40 to 50
mph gusts filtering into lower areas. Expect the winds to linger
within the main rain band but cut back before the rain begins to
let off. Rainfall has been as forecasted so far, ranging from
1.50-4.00" within the valleys in the North Bay above 5" for for
higher peaks over the last 12 hours. Mt Tam continues to be the
rainfall leader with 7.50" in that time period. The rain band
will continue to move slowly to the south through the day and into
the night, for timing and forecasted totals, see the previous
discussion below.
&&
.PREV DISCUSSION...as of 3:42 AM PDT Sunday...No changes to ongoing
wind advisory, flash flood watch and high surf warning. Gave
careful consideration to timing of all products and they continue
to look valid given latest trends. In general forecast remains on
track and not seeing much deviation between observations and
incoming model data. If anything though, precip is over performing
with values already around 1.25 for downtown SF. Mt Tamalpais has
reported 0.79 inches alone in the last hour with 6 hour values
overnight of 3.34 inches. Thats of course one of the wettest spots
and ideally suited for the current upslope regime with the
moisture rich AR now taking aim right over the Bay Area.
So to keep it simple the heavy rain has already arrived in the
North Bay and will be monitoring burn areas closely. The main stem
rivers have lots of capacity but will show massive rises over the
next 24 hours. If the AR stalls for even a few hours over the
Russian basin will have to monitor trends closely. Of more concern
is some of the flashier creeks out of the Russian Basin such as
Mark West and those near the base of Mt Tamalpais such as San
Anselmo and Corte Madera. Of course any clogged storm drains and
culverts will lead to rapid nuisance flooding with rain of this
magnitude. Wind advisories already underway for the North Bay and
officially start at 5 am for the heart of the Bay Area.
Models suggest the main AR will drop to around the Golden Gate by
roughly 2-3 pm this afternoon. Expect several hours of very heavy
rain to hammer the urban corridors during this time frame
including the 101/280 on the Peninsula and 880/680 in the East
Bay. Stay off the roads if at all possible today. As the AR
boundary approaches the Santa Cruz mountains the focus will then
shift to monitoring the CZU burn scar late this afternoon and
evening. Ben Lomond is a good bellwether site to monitor for the
highest rain rates in the hills. Last hour they reported 0.29 with
1 inch storm total so far. If rates approach 0.50 in 30 minutes
debris flows will be of concern. The huge fire damaged redwoods
will be challenged by the strong 50 kt winds coming in at ridge
top level so any downed trees will quickly compromise roadways in
the Santa Cruz mountains. Things will go down hill in a hurry in
the Santa Cruz mountains one we reach the afternoon hours.
By late evening and before midnight the boundary will push into
the hills of coastal Monterey county. The back edge will be abrupt
with precip ending quickly to the north. By midnight things will
have quieted down for the Bay Area while the precip will linger
overnight through about 12-15z across southern Monterey county.
Much cooler with a few showers on Monday. The main threat will
turn to the ocean as massive northwest swell from 20-30 feet will
hammer the coastline. Please give our first responders a break and
stay well back from the ocean Monday and Tuesday. High Surf
Warnings have been posted.
A weak system will pass the our north with a chance of some light
rain for the North Bay on Tuesday but amounts on the order of a
a couple tenths for coastal Sonoma county.
Looks like warm high pressure to our south will build in behind
this departing low. A return to more seasonably dry weather.
&&
.AVIATION...as of 10:44 AM PDT Sunday...For the 18z TAFs.
Atmospheric river is in full swing across the North Bay with heavy
rain and MVFR/IFR vis/cigs. Observations show KSTS down to 1.5 SM
vis due to heavy rain with 2 SM all the way down to KSFO. MVFR-IFR
cigs are forecast to persist through mid to late Monday morning
due to rain, low cigs, and low vis. Observations currently have
ceiling heights between 800-2,500 ft for low clouds, 3,500-6,000
ft for mid level clouds, and 10,000 to 15,000 ft for high clouds.
Heavier showers are still expected to move south this afternoon
into the SF Bay/South Bay before reaching the Monterey Bay late
this afternoon/early this evening. Strong winds will also continue
both at the surface (30-40 kt gusts) and aloft where winds of
45-55 kt out of the SW are forecast through late tonight. LLWS
therefore will remain an issue along with gusty SE/SW surface
winds and wet runways. Both surface and winds aloft should
gradually diminish this evening and overnight. Winds are expected
to take a more westerly component tomorrow morning, though some
models have hinted at this happening this evening for certain
locations. Bottom line, poor conditions the rest of today and most
of tonight with heavy rain becoming showers tomorrow.
Vicinity of KSFO...MVFR/IFR conditions are expected to develop by
the afternoon due to low clouds and/or low vis due to heavy rain.
The strongest precipitation is still expected this afternoon into
this evening. Strong southerly surface winds continue with current
observations at the terminal gusting over 40 kt. The AWW remains
in effect until 05z tonight, though latest guidance shows winds
diminishing a little earlier than previously. Will monitor obs and
drop early if possible. Winds look to gradually turn more westerly
overnight, though the HRRR had been suggesting this may happen
earlier. Will monitor obs and adjust the taf as needed. Winds
aloft also remain strong with LLWS expected through late tonight.
Conditions to improve late tonight and tomorrow.
KSFO Bridge Approach...Similar to KSFO.
Monterey Bay...VFR/MVFR ahead of a storm system set to arrive
later this afternoon. Showers remain in the vicinity, but no heavy
rain has been observed thus far at the Monterey Bay terminals.
Cigs should gradually lower ahead of the heavier showers with MVFR
(possibly IFR/LIFR) conditions then persisting through at least
tomorrow morning. Gusty southerly winds also expected with gusts
25-35 kt. Stronger winds aloft are also expected at 40-50 kt thus
resulting in some LLWS through late tonight. Winds should diminish
overnight.
&&
.BEACHES...as of 4:29 AM PDT Sunday...A strong, early season
storm system arrives today and will result in significantly
increased wave energy from late today into early Tuesday. This
wave energy will transition through the coastal waters from late
today into Tuesday, and peak on Monday. Swell of 16 to 24 feet at
16 to 18 seconds is forecast to arrive with the swell train as it
peaks on Monday and result in a number of coastal hazards. These
hazards include large breaking waves of 20 to 30 feet (higher at
favored break points), increased risk of strong longshore and rip
currents, increased risk of coastal erosion and minor coastal
flooding, and enhanced coastal run up concerns due to the summer
beach profiles in place. Due to the early arrival of these large
waves, many beaches are still transitioning from their summer
beach profiles and lack the features and steepness to resist
larger wave run up on coasts. This means that more of this wave
energy will have a chance to move onto the beach and overtake
individuals, potentially injuring them, or pulling them into the
cold ocean. Each year, people die at the coast due to these or
similar ocean conditions. A high surf warning for the entire coast
has been issued for this threat and is in effect from 11PM Sunday
to 11AM Tuesday, with the highest risks once again at west to
northwest facing beaches.
&&
.MARINE...as of 10:05 AM PDT Sunday...A strong storm system
continues to impact the waters with heavy rain, strong winds, and
high seas. Gale force gusts are expected for the entire coastal
waters at some point today including all of the bays. Wind gusts
could strengthen to 40 to 50 kt. These strong winds will generate
very steep swell that result in hazardous conditions, especially
for smaller vessels. Additionally, this system will generate a
large west to northwest swell train with swell heights of 16 to 24
feet at 16 to 18 seconds. Swell heights to peak on Monday and
bring hazardous conditions to the surf zone and near harbor
entrances with breaking waves of 20 to 30 feet.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...Wind Advisory...CAZ516>518-528-530
Flash Flood Watch...CAZ517
Wind Advisory...CAZ006-508>513-529
Flash Flood Watch...CAZ509-512
Wind Advisory...CAZ505>507
GLW...SF Bay
GLW...Mry Bay
GLW...Pt Reyes to Pigeon Pt 0-10 nm
GLW...Pigeon Pt to Pt Pinos 0-10 nm
GLW...Pt Pinos to Pt Piedras Blancas 0-10 nm
GLW...Pigeon Pt to Pt Piedras Blancas 10-60 nm
GLW...Pt Arena to Pt Reyes 0-10 nm until 3 PM
GLW...Pt Arena to Pigeon Pt 10-60 nm until 3 PM
&&
PUBLIC FORECAST: RWW/Murdock
AVIATION: AS
MARINE: AS
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaIn the hours before
Local storm report, Oct 24, 8:46 AM PDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
846 AM PDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM NON-TSTM WND DMG 4 SW COTATI 38.29N 122.75W
10/24/2021 SONOMA CA LAW ENFORCEMENT
1 FT DIAMETER TREE DOWN IN ROADWAY. MEACHAM
RD JUST NORTH OF INTERSECTION WITH PEPPER
RD.
&&
SPMLocal storm report, Oct 24, 8:50 AM PDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
850 AM PDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLOOD 3 N BRISBANE 37.73N 122.40W
10/24/2021 SAN FRANCISCO CA LAW ENFORCEMENT
STREET FLOODING. SAN BRUNO AVE ONRAMP TO
US101 SOUTH.
&&
SPMLocal storm report, Oct 24, 8:58 AM PDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
858 AM PDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD 1 SE SAN FRANCISCO 37.77N 122.41W
10/24/2021 SAN FRANCISCO CA PUBLIC
STREET FLOODING. US 101 SOUTH NEAR HARRISON
ST. RELATED VIA SOCIAL MEDIA.
&&
SPMLocal storm report, Oct 24, 9:48 AM PDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
948 AM PDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM NON-TSTM WND DMG 1 W MILLBRAE 37.60N 122.43W
10/24/2021 SAN MATEO CA LAW ENFORCEMENT
TREE DOWN ON ROADWAY. I-280 SOUTH/SR 35
CONNECTOR.
&&
SPMLocal storm report, Oct 24, 10:59 AM PDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1059 AM PDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM FLOOD 1 NW PACHECO 38.00N 122.07W
10/24/2021 CONTRA COSTA CA PUBLIC
STREET FLOODING REPORTED IN THE VICINITY OF
BLUM RD, I-680, AND HWY 4.
&&
SPMLocal storm report, Oct 24, 11:21 AM PDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1121 AM PDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM FLOOD 1 N DEER PARK 38.54N 122.47W
10/24/2021 NAPA CA LAW ENFORCEMENT
WATER MOVING OVER ROADWAY. DEER PARK RD AT
GIST RD.
&&
SPMThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 5:28 AM PDT | Areal Flood Advisory | MTR | Marin, Napa, Sonoma | 18 hr |
| Oct 24, 7:50 AM PDT | Areal Flood Warning | MTR | Sonoma | 3 hr |
| Oct 24, 10:54 AM PDT | Areal Flood Warning | MTR | Sonoma | 48 hr |
| Oct 24, 12:27 PM PDT | Flash Flood Warning | MTR | Napa, Sonoma | 5 hr |
| Oct 24, 12:28 PM PDT | Flash Flood Warning | MTR | Napa | 62 min |
| Oct 24, 1:35 PM PDT | River Flood Warning | MTR | Napa | 6 hr |
| Oct 24, 1:58 PM PDT | Areal Flood Advisory | MTR | Marin | 9 hr |
| Oct 24, 3:00 PM PDT | Areal Flood Warning | MTR | Marin | 3 hr |
| Oct 24, 3:13 PM PDT | Small Craft Advisory | MTR | 60 hr | |
| Oct 24, 3:23 PM PDT | Areal Flood Warning | MTR | Napa | 3 hr |
| Oct 24, 3:49 PM PDT | Areal Flood Warning | MTR | Sonoma | 11 hr |
| Oct 24, 3:55 PM PDT | Areal Flood Advisory | MTR | Marin | 7 hr |
| Oct 24, 4:15 PM PDT | Areal Flood Advisory | MTR | Alameda, Contra Costa | 10 hr |
| Oct 24, 4:19 PM PDT | Areal Flood Advisory | MTR | City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz | 10 hr |
Nearby
Areal Flood Warnings in California, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.